MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE SMARTSITE TEXIUM LOW SORBING INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 24301-0007T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris pump module smartsite texium low sorbing infusion set was leaking the following information was received by the initial reporter with the following verbatim.It was reported by customer that two instances of chemotherapy tubing that had a possible leak around the 0.2 micron filter.The leak was described as a small amount of fluid on the outside of the filter, which his not near the connection site to the patient iv or the medication bag.Since this happened twice in 24 hours, we are wondering if there might be an issue with the lot that we have.
 
Event or Problem Description
Material#: 24301-0007t.Batch number#: 24075212/ 24045383.It was reported by customer that two instances of chemotherapy tubing that had a possible leak around the 0.2 micron filter.The leak was described as a small amount of fluid on the outside of the filter, which his not near the connection site to the patient iv or the medication bag.Since this happened twice in 24 hours, we are wondering if there might be an issue with the lot that we have.Verbatim#: two instances of chemotherapy tubing that had a possible leak around the 0.2 micron filter.The leak was described as a small amount of fluid on the outside of the filter, which his not near the connection site to the patient iv or the medication bag.Since this happened twice in 24 hours, we are wondering if there might be an issue with the lot that we have.
 
Additional Manufacturer Narrative
The customer reported filter leaks when administering chemo and returned a photo of the incident.The sample is of material 24301-0007t and is one of lots 24075212 or 24045383.The photo was examined and the leak from filter air vents was verified.Without the physical sample, the investigation cannot be confirmed.There is a possible root cause for filter leakage when administering low surface tension fluids like alcohol and lipids, as these may weaken or compromise the hydrophobic properties of the air vent.Although the issue was unable to be replicated, and the root cause is unknown bd is looking at opportunities to improve the filter function to alleviate this failure in the future.A device history record review was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS PUMP MODULE SMARTSITE TEXIUM LOW SORBING INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21143827
Report Number9616066-2024-02258
Device Sequence Number9645732
Product Code FPA
UDI-Device Identifier10885403223198
UDI-Public(01)10885403223198
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number24301-0007T
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date01/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown